# SDR AALA2019061769015

- Difficulty date: June 11, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 60,490 hours, 22,762 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 787A000011
- Part serial: 0787A00L1036278
- Condition: Leaking
- Location: Flap Pcu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER #2 ENG START (W/IN 60 SECONDS) "F/CTL-FALP SYSTEM 1 FAULT" ILLUMINATED.  WHILE ON TELCOM WITH US MOC, ECAM MSG EXTINGUISHED ON ITS OWN.  AFTER FLAP RETRACTION (+ 1 MIN) "F/CTL-FLAP SYS 2" (REPEAT 2) ILLUMINATED ON ECAM WITH FLAP POSITION INDICATOR TURNED AMBER.  ECAM THEN DISPLAYED "FLAP FAULT" W/OUT ANY NUMBER DISPLAYED.  LATER SYSTEM 1 FAULT RETURNED. ACCOMPLISHED ECAM PROCEDURE, (GPWS FLAP MODE PRESSED) BUT WITHIN 2 MINUTES ALL ECAM WARNINGS EXTINGUISHED. DE-SELECTED GPWS FLAP MODE (BACK TO NORMAL POSITION).  PLEASE NOTE EXTENSIVE HISTORY OF FLAP FAULTS. AT T.O. +28 MINS, ECAM MSG "F/CTLFLAP SYS 1 FAULT" RETURNED. AT T.O. +33 MINS AND THEN RETURNED. FLAP OPERATED NOMINALLY ON ARRIVAL - NO ECAM MESSAGE. FLAPS 3 LANDING. MAINTENANCE REMOVED AND REPLACED FLAP 2 PCU VALVE BLOCK IAW 27-54-53 OPS AND LEAK CHECKED GOOD.
